Arithmetic functions on Beatty sequences

Volume 136 / 2009

Alex G. Abercrombie, William D. Banks, Igor E. Shparlinski Acta Arithmetica 136 (2009), 81-89 MSC: 11B83, 11J83, 11K65. DOI: 10.4064/aa136-1-6

Authors

  • Alex G. Abercrombie3 Middle Row, Golden Hill
    Pembroke SA71 4TD, UK
    e-mail
  • William D. BanksDepartment of Mathematics
    University of Missouri
    Columbia, MO 65211, U.S.A.
    e-mail
  • Igor E. ShparlinskiDepartment of Computing
    Macquarie University
    Sydney, NSW 2109, Australia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image